# SDR ASAA11510682

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 19,540 hours, 5,933 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CON CAB ZONE TEMP ON AT RECALL RESETS WITH MASTER CAUTION.  CONFIRMED.  NR 2 CTRLR SHOWS FLT DECK TRIM VALVE FAULT ON BIT & PREV FLT. VERIFY TEST GOOD.  RESET FAULT.  FAULT DID NOT RETURN.  BITE TEST NR 2 CNTRLR GOOD.  FUNCT CHECK FLT DECK TRIM VALVE GOOD.  GND VERIFICATION CHECK GOOD.  INTERMITTENT FAULT REF FIM 21 62/T832.
